# SDR MASA98159

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: G

## Discrepancy

FLT 5998 - MBS-PIT - APPROXIMATELY 15 MILES FROM PIT, THE TCAS DISPLAY SCREEN BLANKED OUT, THEN RESET.  THE CREW SMELLED A FAINT ELECTRICAL ODOR.  CREW DONNED OXYGEN MASKS AND GOGGLES AS A PRECAUTION AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION WAS DEFERRED PER MEL 34-15.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
